# SDR SWIA201438649

- Difficulty date: June 26, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 14,086 hours, 8,022 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fairing
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER FAIRING 326CL IS CHAFED ON L/E UNDER TEFLON STRIP.  C-CHECK,  BLENDED-OUT DAMAGE AND RESTORED FINISH TO VERTICAL STABILIZER FAIRING PANEL 326CL IAW STS EA.
